Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stretch marks on the stomach and swollen face after taking steroids. Need help

sir , unknowigly i tooka medicine for incresing health from a chemist and he gave me some white powder and i did nt know he had mixed steroids in it and now i am having marks on my stomach which look like strtch marks which i made due to scratching on my stomach , now please suggest me goid meficinen, a skin doctor recommended me evion cream , i think my face is also a bit of swollen , now i am in india , please help me out sir
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello Varun,

Long term use of steroids have several side effects like purple striae in stomach, moon face, abnormal fat distribution in body, etc.
Symptoms aggravate if medication is stopped abruptly.
Make sure while discontinuing the medication, its dose should be tapered gradually instead of stopping it abruptly.

So, kindly meet an Endocrinologist & discuss about the treatment modalities.

Wishing you a good health.
Thanks & take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor